# SDR HEEA0011734

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Making Metal
- Location: T/R Xmsn
- Part time: 176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL GEAR SET CAUSE OF METAL IN OIL.
